# SDR CA130708008

- Difficulty date: June 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 6229968001
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, CLIMBING OUT OF FL290 THE RUDDER BEGAN KICKING TO THE RT AND LT.  YD NR 2 TRIPPED OFF.  DIVERTED, CONDITION CONTINUED TO LANDING.  NO CHANGE WITH AUTO-PILOT ON OR OFF, COULD FEEL THE RUDDER BUMPING IN THE PEDALS ALL THE WAY TO LANDING.  MAINTENANCE INTERROGATED MDC/FCC DIAGNOSTICS AND FOUND CURRENT REPAIR CODES OF 003400/008200.  MAINTENANCE REPLACED BOTH FCC CARDS AND NR 2 YAW DAMPER LINER ACTUATOR.
